# SDR AALA20100203TUL09

- Difficulty date: February 3, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N7532A
- Make and model: Doug DC-9-82
- Aircraft serial: 49924
- Aircraft time: 57,451 hours, 29,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL SUPPORT FOR SEAT TRACK 3 CRACKED.  REMOVED AND REPLACED SUPPORT PER SRM 51-30.
